# SDR AALA202305038538

- Difficulty date: April 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,322 hours, 26,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AT S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 PRINCIPLE 7
